Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling Feet Related To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the... Read more »

Severe Feet Tingling

Hi Doc,This is my 4th week on 3TC, Zerit & Efarivenz. Two days back I started having severe... Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was... Read more »
Articles
The Well Project

HIV-Related Pain

Table of Contents Introduction What Causes Pain? Common Types of Pain Assessing Pain Pain Management What to Do if You Have Pain Introduction Pain is common in people living with HIV (HIV+ people). One study found thatmore than... Read more »
San Francisco AIDS Foundation

Sexually Transmitted Diseases and HIV-Related Risks:

How Common Are STDs? STD Prevention and Treatment Bacterial STDs Viral STDs Parasitic STDs STDs Transmitted by Other Means Sequellae of STDs (Possible Complications) STDs and HIV STDs Increase Risk for HIV How HIV Impacts... Read more »
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
Black AIDS Institute

Ask the Doctor: How Can You Prevent HIV-Related Peripheral Neuropathy?

Every month, HIV specialist Theresa Mack, M.D., M.P.H.--an associate medical director at St. Luke's Medical Group in Harlem, N.Y.--will answer your most pressing HIV/AIDS questions. Doctors use the term "peripheral neuropathy " to describe... Read more »
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »